# SDR UPS203406

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69246213
- Condition: Corroded
- Location: Bs 760-780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON SEAT TRACK FLANGE AT STA 760 TO 780, BL 0, WL 208.  INSTALLED NEW TRACK IAW SRM 53-10-1.
